# SDR CALA2013110192553

- Difficulty date: November 1, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 52,384 hours, 6,481 cycles
- Engine: Pwa PW40903
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4937200V2
- Part serial: 90
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME REMOVED DUE TO DELAMINATION.  EXCESSIVE MOISTURE UNDER RADOME.   STARTED INSTALLING RADOME IAW MM 53-12-01.  BOTTOM HINGE ARM REQUIRES TWO WASHERS ONLY ONE AVAILABLE STEP F(4)B RADOME NEEDS ADJUSTMENT COMPOUND NEEDS TO BE APPLIED STEP F(4)D & CIRCUIT BREAKERS NEED TO BE RESET.
